MathSciNet Relay Station
MathSciNet bibliographic data
MR1992056 (2004e:37065) 37F10 (37A25)
Hawkins, Jane Lebesgue ergodic rational maps in parameter space. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 13 (2003), no. 6, 1423–1447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement